# SDR CA011127015

- Difficulty date: November 18, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 9,049 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE FROM VANCOUVER TO JAPAN, THE FLIGHT EXPERIENCED A POWER LOSS ON NR 3 ENGINE. ROLL BACK TO 77 PERCENT  THEN AUTO RE LIGHT OCCURRED RAPIDLY. LATER ON INTO THE FLIGHT, THE FLIGHT CREW HAD THE ENGINE LOW PRESSURE MESSAGE AND ON APPROACH TO NARITA, THE CREW ELECTED TO SHUTDOWN THE ENGINE. NO EMERGENCY LANDING.  ENGINE REPLACED.
